# SDR 0204079869

- Difficulty date: November 18, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N778NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48100
- Aircraft time: 56,012 hours, 52,790 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Door Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During MCK at ATL base, the forward upper corner of the forward cargo door doorjamb was found cracked 1/16" long. The crack was repaired per EA 98-190835.
